# SDR RRXA11175

- Difficulty date: May 25, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clip
- Part number: 5643409137
- Condition: Gouged
- Location: Lt Wing #4 Spoil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGED DAMAGE TO L/H WING #4 SPOILER O/B HINGE FITTING CLIP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-1-0, 51-1-21.
